# SDR SWIA202056400

- Difficulty date: December 27, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE IS CORRODED AT THE PAX DOOR BONDING JUMPER LOCATION AND JUST FORWARD OF THE PAX DOOR AFT HANDRAIL ARM FITTING.  (C-CHECK) RO 2/21/2021.  PAX DOOR LOWER SILL ANGLE WAS REMOVED AND REPLACED IAW CRJ 200 SRM 51-42-21, SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
